# SDR DALA1053500909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S124886
- Condition: Corroded
- Location: Bs 1200-1206
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4, FOUND AFT CARGO COMPT STA 1206-1200 L28L, INBD AND OTBD BOTTOM CORRODED.  REMOVED CORROSION IAW SRM 51-10-3, 100 PERCENT MAT LOSS.  R & R LONGERON 28L IAW SRM 51-10-4, 51-30-5, 51-30-2.
